The Annals of Mathematical Statistics

An Invariance Principle in Renewal Theory

John Lamperti

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 33, Number 2 (1962), 685-696.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704590

Digital Object Identifier
doi:10.1214/aoms/1177704590

Mathematical Reviews number (MathSciNet)
MR137176

Zentralblatt MATH identifier
0106.33902

JSTOR
links.jstor.org

Citation

Lamperti, John. An Invariance Principle in Renewal Theory. Ann. Math. Statist. 33 (1962), no. 2, 685--696. doi:10.1214/aoms/1177704590. https://projecteuclid.org/euclid.aoms/1177704590


Export citation